Hallucinations on Cozar

“If I waited 2 more weeks my mother would be dead.”

 

My Mom was put on the drug Cozar for high blood pressure after being on Lopressor successfully for year. Cozar sent her into hallucinations both hearing things and seeing things, and it also caused a rapid heartbeat and sent her into seizures. Now, she has to take Dilantin for it. It was only after asking Rite Aide drug store chain to send me all the adverse side effects on this drug that I found same case scenarios as to what happened to my Mother. I told her Doctor about what happened, and she said, “Well it sometimes takes a couple of weeks for the body to adjust.” If I had waited two more weeks my mother would be dead. Now needless to say, we fired her doctor and found an alternative medicine doctor. Please tell everyone–Cozar is very dangerous!

Thanks

Eric Bradway
elbradway@erols.com

Years 2000 and Prior

This is Survivor Story number 47.
Total number of stories in current database is 96

405 total views, no views today